Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 10 found articles
 
 
  Symmetric Semi-perfect Obstruction Theory Revisited
 
 
Title: Symmetric Semi-perfect Obstruction Theory Revisited
Author: Jiang, Yun Feng
Appeared in: Acta mathematica Sinica. English series
Paging: Volume 39 () nr. 2 pages 209-239
Year: 2023-03-31
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands